# SDR CALA9700781

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 344 LBL 31.6 TO L-1 DOOR AND RBL 30 TO LBL 10.  THE CORRODED AREAS WERE REMOVED, REPAIRS WERE INSTALLED IAW SRM 53-10-51 AND ECRA 5310-03480.
